# SDR IPXA11669821

- Difficulty date: October 11, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 41,596 hours, 13,053 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 8C, LT WING OTBD T/E FLAP, T/E WEDGE MID AREA LWR SURFACE DELAMINATION.  FIBERGLASS PREPERG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07 PAR5 A (1), FIG 9, REV 50.
